I started taking 10mg anti depressant yesterday and 2 hours

Patient

Q: I started taking 10mg anti depressant yesterday and 2 hours later had diarrhea which has continued since and all day today. Is this a side effect which will improve?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello, I delivered a baby boy on febuary 1st 2015 by a c-section i still look 5 months pregnant and am still gaining ...

Q: Hi, Just wanted to know that feeling sad for more than 6 months, losing interest in everything, lack of appetite and ...

Q: I was diagnosed with Postpartum Depression, I also have a low sex drive since the birth of my little girl almost 20 ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews